MAUDE Adverse Event Report: MEDTRONIC XOMED INC. NIM-ECLIPSE® DESKTOP COMPUTER; STIMULATOR, ELECTRICAL, EVOKED RESPONSE

MEDTRONIC XOMED INC. NIM-ECLIPSE® DESKTOP COMPUTER; STIMULATOR, ELECTRICAL, EVOKED RESPONSE
Model Number NWCPU
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device not marketed in the us; similar device available.The device has not been returned for evaluation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The device return indicated for an alleged malfunction, specifics were not provided.

Brand Name
NIM-ECLIPSE® DESKTOP COMPUTER
Common Device Name
STIMULATOR, ELECTRICAL, EVOKED RESPONSE
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
MDR Report Key7105995
Report Number1045254-2017-00453
Device Sequence Number19226106
Product Code GWF
UDI-Device Identifier00643169221000
UDI-Public00643169221000
Combination Product (Y/N)N
Initial Reporter CountrySP
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 12/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNWCPU
Device Catalogue NumberNWCPU
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2017
Initial Report FDA Received Date12/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1